# SDR PLGA10995E1

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808BE
- Make and model: Beech 1900C
- Aircraft serial: UB45
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Ei
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

BOS/BDR - FLT 4343, BDR FROM BOS DID NOT GET 3 GREEN DOWN AND LOCKED LIGHTS WHEN GEAR WAS EXTENDED.  CREW PERFORMED EMERGENCY PROCEDURES AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT.  THE LANDING GEAR E.I. WAS RESET AND ALL 3 GREEN LIGHTS, OPS CHECKED GOOD.  AIRCRAFT WAS RELEASED TO SERVICE  (X)
